# SDR IPXA11M67871

- Difficulty date: June 29, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 44,125 hours, 9,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E COMPT BEADED DOUBLER CRACKED AT XOS615.     REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS609-6165 IAW SRM 57-40-02, REPAIR 9, FIG 203.
